A mathematical analysis of the resonance of the finite thin slots

Marianne Clausel, Marc Duruflé, Patrick Joly and 
Sebastien Tordeux
2006
Publication type:
Paper in peer-reviewed journals
Journal:
Applied Numerical Mathematics, vol. 56, 10-11, pp. 1432--1449
BibTeX:
@article{Cla-Dur-Jol-Tor-2006,
    author={Marianne Clausel and Marc Duruflé and Patrick Joly and 
           Sebastien Tordeux },
    title={A mathematical analysis of the resonance of the finite thin 
           slots },
    journal={Applied Numerical Mathematics },
    year={2006 },
    volume={56, 10-11 },
    pages={1432--1449},
}